# SDR ABXA201006010085

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T1261Y76AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL ATTACH HAT CHANNEL HAS VERTICAL ATTACH ANGLE CRACKED AT STA 1417 RBL 8.  REMOVED AND REPLACED ATTACH ANGLE IAW B767 SRM 51-40-02.
